Inference on modelling cross-sectional dependence for a varying-coefficient model

Peng, Bin 2016, Inference on modelling cross-sectional dependence for a varying-coefficient model, Economics letters, vol. 145, pp. 1-5, doi: 10.1016/j.econlet.2016.05.008.

Attached Files
Name Description MIMEType Size Downloads

Title Inference on modelling cross-sectional dependence for a varying-coefficient model
Author(s) Peng, BinORCID iD for Peng, Bin orcid.org/0000-0003-4231-4713
Journal name Economics letters
Volume number 145
Start page 1
End page 5
Total pages 5
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-08
ISSN 0165-1765
Keyword(s) Asymptotic theory
Cross-sectional dependence
Varying-coefficient
Language eng
DOI 10.1016/j.econlet.2016.05.008
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30124461

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 32 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 02 Jul 2019, 20:47:27 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.